Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 18, 2012, 3:49 PM EDT for Fannin County, Union County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2012, 3:49 PM EDT (19:49 UTC)
- Expired
- May 18, 2012, 4:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
Counties Fannin County, GA, Union County, GA
The radar
The Atlanta radar (KFFC), 166 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975
WWUS82 KFFC 181949
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT FRI MAY 18 2012
GAZ006>008-182015-
349 PM EDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UNION...FANNIN AND GILMER COUNTIES UNTIL 415 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HEMP TO COLWELL...MOVING SOUTHWEST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UNION...FANNIN AND GILMER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JONES CREEK...HEMP...
LOVING...MINERAL BLUFF...HIGDON...COLWELL...MORGANTON...BLUE RIDGE...
HURST...MARGRET...CHERRY LOG...MOUNTAINTOWN AND DIAL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3476 8397 3472 8430 3474 8459 3492 8452
3495 8426 3496 8399
TIME...MOT...LOC 1949Z 058DEG 7KT 3488 8420 3486 8436
3483 8448
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 18, 3:30 PM EDT, 19 minutes earlier.
Area forecast discussion, May 18, 3:30 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT FRI MAY 18 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... CLOSED SURFACE LOW PRESSURE SITUATED OVER THE SOUTH ATLANTIC BIGHT WILL REMAIN POSITIONED OFF THE CAROLINA COAST THROUGH THE WEEKEND. A SERIES OF IMPULSES ORBITING THE UPPER LEVEL LOW WILL KEEP POTENTIAL FOR AFTERNOON CONVECTION THROUGH THE SHORT TERM...ESPECIALLY OVER NORTHERN AND EASTERN GEORGIA. INVERSE RIDGING ALONG THE APPALACHIANS WILL KEEP HIGHEST INSTABILITY ALONG THE FRINGES OF THE MORE STABLE CENTRAL CWA. HAVE KEPT SLIGHT CHANCE TO CHANCE POPS IN LATE MORNING THROUGH EARLY EVENING SATURDAY AND SUNDAY OVER PORTIONS OF THE FAR SE CWA AND MUCH OF FAR NORTH GEORGIA...WITH GENERALLY ISOLATED THUNDER EXPECTED. MODELS KEEP BEST INSTABILITIES ACROSS NORTH GEORGIA...WITH CAPE IN THE 100-1200 J/KG RANGE...AND LI BETWEEN 0 AND -2. TOPOGRAPHY WILL ALSO ACT TO ENHANCE CONVECTION OROGRAPHICALLY. WITH VERY LITTLE SHEAR IN THIS ENVIRONMENT...THREAT MAINLY BE HAIL IN ANY STRONG STORMS. FOR TEMPERATURES...GENERALLY WENT WITH A BLEND OF MODEL GUIDANCE...BUMPING UP MORNING LOW TEMPERATURES SLIGHTLY FOR CONSISTENCY WITH NEIGHBORING OFFICES. GUIDANCE...ESPECIALLY THE MAV...BOTTOMED OUT DEWPOINTS THROUGH THE WEEKEND. THE DRY ADVECTION INTO THE AREA APPEARED TO BE A LITTLE OVERDONE...SO TWEAKED HOURLY DEWPOINTS THROUGH THE SHORT TERM TO SEEMINGLY MORE REASONABLE VALUES.. BELANGER .LONG TERM /SUNDAY THROUGH FRIDAY/... BROAD UPPER TROUGH PERSISTS OVER THE SOUTHEAST THROUGH THE MIDDLE OF NEXT WEEK WITH IT FINALLY MOVING OFF THE EASTERN SEABOARD BY THU/FRI. THE SURFACE LOW MENTIONED IN THE SHORT TERM ALSO CONTINUES TO WOBBLE OFF THE CAROLINA COST THROUGH THE MIDDLE OF NEXT WEEK WITH SHORT WAVES ROTATING AROUND IT AFFECTING NORTH AND CENTRAL GA. THIS LOWE FINALLY WEAKENS AND MOVES NE AS THE UPPER LEVEL TROUGH PUSHES IT OUT OF THE PICTURE. MODELS DIFFER ON THE DETAILS...BUT ENOUGH MOISTURE AND CYCLONIC FLOW TO KEEP MENTION OF POPS IN EACH DAY. LOOKS LIKE A FRONT SHOULD PUSH INTO THE CWA FROM THE MID MS RIVER VALLEY TUESDAY AS A SHORT WAVE BEGINS DROPPING INTO THE OHIO VALLEY. SLIGHT CHANCE POPS LOOK REASONABLE EACH DAY...BUT WILL KEEP CHANCE POPS IN TUESDAY AHEAD OF APPROACHING FRONT. SMITH .AVIATION... 18Z UPDATE... AFTERNOON CONVECTION SHOULD STAY GENERALLY ACROSS FAR NORTH AND EAST CENTRAL GEORGIA. AREAS WITHIN THIS CONVECTION CAN EXPECT POSSIBLE HIGH MVFR CIGS. OTHERWISE...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SCT CU THIS AFTERNOON WILL DISSIPATE WITH THE LOSS OF DIURNAL HEATING...AND IS EXPECTED TO RETURN 15-16Z SATURDAY. ENE WINDS 8-11KTS TODAY WILL BECOME 4-6KTS OVERNIGHT...THEN 10KTS OR HIGHER ON SATURDAY. AFTERNOON GUSTS TO 15-17KTS ARE EXPECTED. TS/SHRA UNCERTAINTY TOO HIGH TO INCLUDE IN TAFS AT THIS TIME. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. BELANGER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 83 56 84 / 20 10 5 10 ATLANTA 60 83 60 83 / 5 10 10 10 BLAIRSVILLE 53 80 53 80 / 20 20 20 20 CARTERSVILLE 57 83 56 84 / 5 20 10 20 COLUMBUS 61 85 60 86 / 5 10 5 10 GAINESVILLE 58 81 58 82 / 20 20 10 10 MACON 58 84 57 86 / 20 5 5 10 ROME 58 85 57 86 / 5 20 10 20 PEACHTREE CITY 55 83 54 84 / 5 10 10 10 VIDALIA 62 84 61 85 / 20 20 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BELANGER LONG TERM....SMITH AVIATION...BELANGER
Hazardous weather outlook, May 18, 12:23 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 PM EDT FRI MAY 18 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1223 PM EDT FRI MAY 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. .SYNOPSIS... WEAK HIGH PRESSURE WILL BUILD AT THE SURFACE OVER NORTH AND CENTRAL GEORGIA TODAY. HOWEVER...LOW PRESSURE WILL CONTINUE TO CIRCULATE OFF THE COAST OF THE CAROLINAS. .PRIMARY HAZARDS... SMALL HAIL...BRIEF GUSTY WINDS...OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN CAN BE EXPECTED WITH THE THUNDERSTORMS. .DISCUSSION... LOW PRESSURE WILL PERSIST NEAR THE CAROLINA COASTS TODAY. DYNAMICS ASSOCIATED WITH THIS LOW WILL HELP TRIGGER SCATTERED THUNDERSTORMS TODAY AND TONIGHT. INSTABILITY SHOULD REMAIN MARGINAL WITH CAPES RANGING FROM 500 TO 1000 AND GENERALLY WEAK SHEAR. A FEW STORMS COULD BECOME STRONG BUT SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 18, 1:44 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 144 PM EDT FRI MAY 18 2012 GAZ005-006-181815- 144 PM EDT FRI MAY 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN MURRAY AND FANNIN COUNTIES UNTIL 215 PM EDT... AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF COHUTTA WILDERNESS...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MURRAY AND FANNIN COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CISCO...GREGORY...TENNGA AND COHUTTA WILDERNESS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3488 8453 3487 8478 3499 8479 3499 8451 TIME...MOT...LOC 1744Z 211DEG 5KT 3492 8464
Special weather statement, May 18, 1:54 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT FRI MAY 18 2012
GAZ005-007-013-014-181845-
154 PM EDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PICKENS...MURRAY...DAWSON AND GILMER COUNTIES UNTIL 245 PM EDT...
AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MOUNTAINTOWN TO MARION...MOVING SOUTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...MURRAY...DAWSON AND GILMER COUNTIES THROUGH 245 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PISGAH...
MOUNTAINTOWN...EAST ELLIJAY...ELLIJAY...ROY...FORT MOUNTAIN STATE
PARK...MARION...FAUSETT LAKE...AMICALOLA FALLS STATE PARK...SEQUOYAH
LAKE...TAILS CREEK...ROUNDTOP...CARTECAY...TALONA AND CARTERS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3480 8454 3471 8440 3471 8427 3451 8421
3451 8450 3459 8462 3464 8480 3482 8473
TIME...MOT...LOC 1754Z 022DEG 4KT 3476 8463 3475 8455
3467 8442 3468 8424Special weather statement, May 18, 2:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 246 PM EDT FRI MAY 18 2012 GAZ005-007-012-013-181930- 246 PM EDT FRI MAY 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN PICKENS...MURRAY...GILMER AND GORDON COUNTIES UNTIL 330 PM EDT... AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TAILS CREEK...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PICKENS...MURRAY...GILMER AND GORDON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAILS CREEK... RAMHURST...HINTON...OAKMAN...AUDUBON AND CARTERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3448 8458 3457 8486 3473 8471 3470 8458 TIME...MOT...LOC 1846Z 022DEG 4KT 3468 8464
Special weather statement, May 18, 3:00 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT FRI MAY 18 2012 GAZ006-007-014-181945- 300 PM EDT FRI MAY 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS IN DAWSON...FANNIN AND GILMER COUNTIES UNTIL 345 PM EDT... AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PISGAH...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DAWSON...FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PISGAH...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER...ROY...BLACK GAP SHELTER... MARION...AMICALOLA FALLS STATE PARK...LEN FOOTE HIKE INN AND CARTECAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3454 8420 3459 8442 3478 8427 3474 8418 TIME...MOT...LOC 1900Z 016DEG 10KT 3473 8424
Special weather statement, May 18, 3:19 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI MAY 18 2012
GAZ006>009-181945-
319 PM EDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN UNION...TOWNS...FANNIN AND GILMER COUNTIES UNTIL 345 PM EDT...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM GUMLOG TO CHERRY LOG...MOVING
SOUTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS UNION...TOWNS...FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACEDONIA...
HIAWASSEE...MOUNTAIN SCENE...BRASSTOWN BALD...YOUNG HARRIS...
ALEXANDERS MILL...IVY LOG...GUMLOG...HURST...LOVING...PISGAH...BLUE
MOUNTAIN SHELTER...MORGANTON...TRACK ROCK AND HEMP. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3495 8355 3494 8360 3488 8365 3480 8367
3478 8382 3473 8384 3474 8394 3464 8404
3466 8413 3461 8419 3460 8425 3457 8426
3458 8433 3455 8437 3455 8465 3474 8465
3482 8459 3486 8462 3499 8462 3499 8355
TIME...MOT...LOC 1918Z 033DEG 6KT 3495 8397 3488 8428
3476 8436Special weather statement, May 18, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT FRI MAY 18 2012
GAZ006>008-182015-
349 PM EDT FRI MAY 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UNION...FANNIN AND GILMER COUNTIES UNTIL 415 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HEMP TO COLWELL...MOVING SOUTHWEST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UNION...FANNIN AND GILMER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JONES CREEK...HEMP...
LOVING...MINERAL BLUFF...HIGDON...COLWELL...MORGANTON...BLUE RIDGE...
HURST...MARGRET...CHERRY LOG...MOUNTAINTOWN AND DIAL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3476 8397 3472 8430 3474 8459 3492 8452
3495 8426 3496 8399
TIME...MOT...LOC 1949Z 058DEG 7KT 3488 8420 3486 8436
3483 8448The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 8:19 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 41 min |
| May 17, 8:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| May 17, 8:56 PM EDT | Special Weather Statement | FFC | Forsyth | 49 min |
| May 17, 8:59 PM EDT | Special Weather Statement | FFC | Douglas | 46 min |
| May 17, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 44 min |
| May 17, 9:06 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 39 min |
| May 17, 10:00 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| May 18, 1:44 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| May 18, 1:54 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 51 min |
| May 18, 2:46 PM EDT | Special Weather Statement | FFC | Gordon | 44 min |
| May 18, 3:00 PM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| May 18, 3:19 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 26 min |
| May 18, 3:52 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| May 18, 5:30 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 45 min |
| May 18, 6:29 PM EDT | Special Weather Statement | FFC | Dade, Walker | 46 min |
| May 18, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 23 min |
| May 18, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.